Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Birth Control Pills Questions

If mensuration cycle expected date was 21, intimacy was done on 11 date and contraceptive was taken on 13 date then in how many days, periods could come?

Dr.Girish Dani 93% (13495ratings)
MD - Obstetrtics & Gynaecology, FCPS, DGO, Diploma of the Faculty of Family Planning (DFFP)
Gynaecologist, Mumbai
If mensuration cycle expected date was 21, intimacy was done on 11 date and contraceptive was taken on 13 date then i...
After taking the high hormonal emergency pill one gets withdrawal bleeding 5 to 10 days later, and then a new cycle starts. If this does not happen as well as period is missed then do a pregnancy test.
Submit FeedbackFeedback

Hey, me and my gf had sex last night and the condom broke. And the semen left inside. She had the emergency contraception (unwanted 72) but still is there something we have to take care?

Dr.Girish Dani 93% (13495ratings)
MD - Obstetrtics & Gynaecology, FCPS, DGO, Diploma of the Faculty of Family Planning (DFFP)
Gynaecologist, Mumbai
Hey, me and my gf had sex last night and the condom broke. And the semen left inside. She had the emergency contracep...
No. After taking the high hormonal emergency pill like unwanted 72 one gets withdrawal bleeding 5 to 10 days later, and then a new cycle starts. If this does not happen as well as period is missed then do a pregnancy test.
Submit FeedbackFeedback

I have recently found I have pcos n I am on birth control pills to treat cysts. After taking off the pills how many months it wil take to regulate my menstrual cycle?

Dr.Vineet Singh 93% (7235ratings)
BAMS,PGDHA,MS(Ay)., Post Graduate Diploma In Hospital Administration (PGDHA), MS(Ay)
Ayurvedic Doctor, Varanasi
I have recently found I have pcos n I am on birth control pills to treat cysts. After taking off the pills how many m...
By the pills it is very difficult to regulate period when you use pills it regular and when you stop then again irregular, for getting permanant cure better to start ayurveda treatment include medicine and uttarbasti panchkarma, send me all your reports on my profile by private consultation after seen this I will suggest best for you, we treat lots of such cases successfully by ayurveda treatment.
Submit FeedbackFeedback

Hello I had sex with my girlfriend on 4th of september which was the first day of her periods. Then after that we did sex on 6th of september and then on 7th night. She took the ipill on 6th morning. She was on her periods only, her periods ended on 8th. I'm 100% sure I haven't ejaculate inside. But maybe the semens. Her menstrual cycle is of normally 32 days. So are their any chances of pregnancy? Please i'm worried.

Dr.Prakhar Singh 93% (8190ratings)
MBBS, Basic Life Support (B.L.S), Advanced Cardiac Life Support, Fellow of Academy of General Education (FAGE)
General Physician, Delhi
Hello I had sex with my girlfriend on 4th of september which was the first day of her periods. Then after that we did...
I am sorry to hear about your concern but will be happy to assist you. Provided you take your contraceptive pill exactly as prescribed, you can safely have unprotected sex at any point, including your bleed. Your bleed is not the same as a normal period, but is a simulation of it. Since the combined pill stops ovulation happening in the first place, there is no egg present to fertilise. Let's connect over a call so that we can discuss your concern in details and make a suitable treatment plan for you.
Submit FeedbackFeedback

Sir I ended my periods on 4 sep and I took emergency contraception on 7 sep and I am bleeding and cramping is it possible to get periods at this point.

Dr.Karuna Chawla 96% (112022ratings)
BHMS
Homeopathy Doctor, Noida
Sir I ended my periods on 4 sep and I took emergency contraception on 7 sep and I am bleeding and cramping is it poss...
It can be withdrawal bleeding because of emergency contraceptive pill. The chances of pregnancy are almost nil after withdrawal bleeding.
Submit FeedbackFeedback

Sir/mam I have taken three unwanted 72 pills in one month will it effect my fertility or will it stop me from getting pregnant in future.

Dr.Prakhar Singh 93% (8190ratings)
MBBS, Basic Life Support (B.L.S), Advanced Cardiac Life Support, Fellow of Academy of General Education (FAGE)
General Physician, Delhi
Sir/mam I have taken three unwanted 72 pills in one month will it effect my fertility or will it stop me from getting...
I am sorry to hear about your concern but will be happy to assist you. It can be taken more than once in a month but it is advised only for emergency contraception, as it may be associated with side effects, including irregular menstrual cycles. Let's connect over a call so that we can discuss your concern in details and make a suitable treatment plan for you.
Submit FeedbackFeedback

Anytime I have sex and I use a contraceptive then I loose weight. Please what can I do to gain weight fast.

Dr.Karuna Chawla 96% (112022ratings)
BHMS
Homeopathy Doctor, Noida
Anytime I have sex and I use a contraceptive then I loose weight. Please what can I do to gain weight fast.
Follow this 1. Take your breakfast every day. Don't skip it. U should eat whatever your mother or grandparent eat in bfast. I mean to say whatever is your traditional food. If punjabi eat paratha, if belongs to south then take idli/ dosa etc. 2. Don't overeat 3. Don't take tea empty stomach. Eat something like a banana (if you are not diabetic) or any seasonal fruit or soaked almonds and a glass of plain water first thing in the morning (preferably within 10 mins of waking up). No only biscuits or rusk will not do. 4. Have light meals every 2 hours (in addition to your breakfast, lunch n dinner) e.g. Nariyal paani, chaach, a handful of mixed dry fruits, a handful of peanuts, any fresh n seasonal fruit (eat whole fruit not juice), a cup of curd/milk etc 5. Take simple food like rice n dal in dinner. Finish your dinner at least 2 hours before going to sleep. 6. Maintain active life style7. Avoid fast foods, spicy n fried foods, carbonated beverages 8. Take a lot of green vegetables n fruit. 9. Drink lot of water.10. Everyday preferably sleep on same time 11. Take 1tsp of ghee in bfast, lunch n dinner. Exercise in the form of yoga, cycling, swimming, gym etc. Till lock down do suryanamaskar. homeopathy is a very effective for this problem n has very encouraging results. For details, consult online.
1 person found this helpful
Submit FeedbackFeedback

Can a 35 year old otherwise healthy woman take saheli non hormonal birth control pills?

Dr.Prakhar Singh 93% (8190ratings)
MBBS, Basic Life Support (B.L.S), Advanced Cardiac Life Support, Fellow of Academy of General Education (FAGE)
General Physician, Delhi
Can a 35 year old otherwise healthy woman take saheli non hormonal birth control pills?
You should not take any medicine without doctor's advice as it may be harmful. Let's connect over a call so that we can discuss your concern in details and make a suitable treatment plan for you.
Submit FeedbackFeedback

Hello Dr. My age 19, before two weeks (26th aug) I have done unprotected sex with my partner first time. And after 3 hour, mene ipill (piramal 1.5 mg) kha li. Next day mujhe chkkr or vomit jesa feel hua. 2 days suffering frm loose motions. And after 6 days I am bleeding like periods (2 days bleed), and now I am feeling like my stomach fat? Kindly suggest me is it a sign of pregnancy, I do not want ro be pregnant. Kindly suggest please what can I do?

Dr.Girish Dani 93% (13495ratings)
MD - Obstetrtics & Gynaecology, FCPS, DGO, Diploma of the Faculty of Family Planning (DFFP)
Gynaecologist, Mumbai
Hello Dr. My age 19, before two weeks (26th aug) I have done unprotected sex with my partner first time. And after 3 ...
After taking the high hormonal emergency pill like I pill one gets withdrawal bleeding 5 to 10 days later, and then a new cycle starts. And as per information given by you you had, meaning no pregnancy. However if you have doubt you can always do pregnancy test of urine or blood.
Submit FeedbackFeedback

Sir maine unsafe intercourse ke 4 days baad hi unwanted kit kha lo thi and mujhe 3 days bleeding bhi hui. After that. Is there any chance of pregnancy? please reply sir/mam.

Dr.Girish Dani 93% (13495ratings)
MD - Obstetrtics & Gynaecology, FCPS, DGO, Diploma of the Faculty of Family Planning (DFFP)
Gynaecologist, Mumbai
Sir maine unsafe intercourse ke 4 days baad hi unwanted kit kha lo thi and mujhe 3 days bleeding bhi hui. After that....
If bleeding was proper means no pregnancy. If in doubt can always do pregnancy test of urine or blood.
1 person found this helpful
Submit FeedbackFeedback
Icon

Book appointment with top doctors for Birth Control Pills treatment

View fees, clinic timings and reviews